fShare
0

"Almost every supplement I take whether it be a vitamin, mineral or herb causes a detox reaction that goes for 1-2 weeks. I'll spare you the details but I basically get every symptom of a Herxheimer Reaction. I have leaky gut, candida, heavy metals, parasites and h-pylori. My question is what could be causing this? Thanks guys."

Allow me to briefly explain to readers what a Herxheimer reaction is. Many of our readers will not know. It is the phenomenon in which a person actually becomes sicker before getting better, during a successful parasite cleanse. In the world of alternative medicine, it is often confused with a healing crisis.

Most likely, your only conditions are leaky gut syndrome and H-pylori. We are assuming that these were officially diagnosed. These conditions mimic the others that you mentioned.

In a bizarre case like this, we have to mention the possibility that it could be psychosomatic. There could be an emotional issue at play. We realize that nobody wants to hear this, but it would be irresponsible of us not to mention the possibility.

Another possibility is that you are having an adjuvant reaction. An adjuvant reaction occurs when the body is exposed to something toxic at the same time as something non-toxic, and the body begins falsely associating the toxicity of the unhealthy substance with the healthy substance. Thereafter, the body reacts harshly to exposure to the healthy substance, usually giving the symptoms of a hyperactive immune response. This is exactly how vaccines work, when they do actually work. They hyper-stimulate the immune system by intentionally adding poisons like formaldehyde into the vaccines. If this is the answer, then it means that you have taken supplements that were harmfully contaminated. From our experiences during the last couple of years, the supplements most likely contained one of the new, harmful, fad ingredients, such as spirulina, chlorella, kelp, genetically-engineered yeast, mushrooms, or whatnot. They may have been outright poisoned with something like antifreeze or even worse, if any of the ingredients came from China. If you took all of your supplements at the same time, then any of those supplements could now trigger the immune response. The risks significantly increase when a product is a multivitamin, because there are so many ingredients, and therefore, so many routes of contamination. If it is indeed an adjuvant response, then the only fix is a slow desensitization to whatever healthy substances that your body is rejecting. The desensitization should be done slowly and carefully, for it is possible to trigger a fatal allergic reaction. During such self-treatment, keep some activated carbon handy for an allergy emergency (like difficulty breathing). In the case of severe difficulty in breathing, always get to an emergency medical center quickly for a life-saving steroid shot.

fShare
0

Member Login

The Claimer: The information provided herein is intended to be a truthful and corrective alternative to the advice that is provided by physicians and other medical professionals. It is intended to diagnose, treat, cure, and prevent disease.